MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-7-5-MVI-3
Medical Device Problem Codes Unintended Movement (3026); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an aneurysm treatment procedure, there was detachment difficulty of the web device with multiple detachment attempts.Advancement of the microcatheter to the proximal marker of the web eventually aided in detachment.However, the manipulation of the web delivery wire and microcatheter resulted in the web becoming inverted post detachment.Occlusion of aneurysm was adequate.The patient had good outcome and woke up moving all extremities and talking.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The web device remains implanted and will not be returned for evaluation.However, two subtracted dsa images of a right ica angiogram were provided, the pusher delivery wire was received, and the investigation is ongoing.Once the investigation is completed, a supplement report will be submitted.
 
Additional Manufacturer Narrative
Summary device evaluation: the investigation of the returned delivery system found the proximal end kinked; however, it was still able to be inserted into an in-house controller.The funnel diameter of the returned controllers were found to be out of specification, which caused the delivery system to experience friction as described in the complaint.The investigation of the returned delivery system did not find any other damage that would have caused or contributed to the reported complaint.Review of the provided imaging could not verify the web device being "inverted a bit" since the device itself is not well visualized.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key15230647
Report Number2032493-2022-00318
Device Sequence Number4899484
Product Code OPR
UDI-Device Identifier00842429110942
UDI-Public(01)00842429110942(11)211122(17)241031(10)0000124910
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberW5-7-5-MVI-3
Device Catalogue NumberW5-7-5
Device Lot Number0000124910
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer08/25/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale